Periodic points for maps in $\Bbb R\sp n$
Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Tome 42 (2003) no. 1, pp. 87-104
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
@article{AUPO_2003_42_1_a6,
author = {\v{S}nyrychov\'a, Pavla},
title = {Periodic points for maps in $\Bbb R\sp n$},
journal = {Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica},
pages = {87--104},
year = {2003},
volume = {42},
number = {1},
mrnumber = {2056024},
zbl = {1121.37304},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AUPO_2003_42_1_a6/}
}
TY - JOUR AU - Šnyrychová, Pavla TI - Periodic points for maps in $\Bbb R\sp n$ JO - Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica PY - 2003 SP - 87 EP - 104 VL - 42 IS - 1 UR - http://geodesic.mathdoc.fr/item/AUPO_2003_42_1_a6/ LA - en ID - AUPO_2003_42_1_a6 ER -
Šnyrychová, Pavla. Periodic points for maps in $\Bbb R\sp n$. Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Tome 42 (2003) no. 1, pp. 87-104. http://geodesic.mathdoc.fr/item/AUPO_2003_42_1_a6/